Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Recursive linear orders with incomplete successivities

Authors: Rodney G. Downey and Michael F. Moses
Journal: Trans. Amer. Math. Soc. 326 (1991), 653-668
MSC: Primary 03D45; Secondary 03C57, 06A05
MathSciNet review: 1005933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A recursive linear order is said to have intrinsically complete successivities if, in every recursive copy, the successivities form a complete set. We show (Theorem 1) that there is a recursive linear order with intrinsically complete successivities but (Theorem 2) that this cannot be a discrete linear oder. We investigate the related issues of intrinsically non-low and non-semilow successivities in discrete linear orders. We show also (Theorem 3) that no recursive linear order has intrinsically $ wtt$-complete successivities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D45, 03C57, 06A05

Retrieve articles in all journals with MSC: 03D45, 03C57, 06A05

Additional Information

PII: S 0002-9947(1991)1005933-2
Article copyright: © Copyright 1991 American Mathematical Society